MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ8 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LEGION PS OXIN FEM SZ8 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71421218
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to on going pain, surgeon suggested tibia appeared internally rotated.No signs of infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, related to (b)(4).No clinical supporting documentation to confirm the reported pain has been provided.Per the detail page, ¿surgeon suggested tibia appeared internally rotated.No signs of infection.¿ without the return of the explant or the requested clinical information, a thorough clinical/medical investigation cannot be rendered.Therefore, the patient¿s current status nor the future impact to the patient as a result of the reported pain can be concluded.No further clinical/medical investigation is warranted at the time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved and/or device information our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
LEGION PS OXIN FEM SZ8 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7224078
Report Number1020279-2018-00081
Device Sequence Number1173359
Product Code JWH
UDI-Device Identifier00885556031179
UDI-Public00885556031179
Combination Product (Y/N)N
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number71421218
Device Lot Number15KM20100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer01/11/2018
Initial Report FDA Received Date01/29/2018
Supplement Report FDA Received Date04/15/2018
Patient Sequence Number1